A Caltech Library Service

Finite Groups of Seitz Type

Aschbacher, Michael (2014) Finite Groups of Seitz Type. Proceedings of the American Mathematical Society, 142 (1). pp. 113-120. ISSN 0002-9939. doi:10.1090/S0002-9939-2013-11752-1.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that a useful condition of Seitz on finite groups of Lie type over fields of order q > 4 is often satisfied when q is 2 or 3. We also observe that various consequences of the Seitz condition, established by Seitz and Cline, Parshall, and Scott when q > 4, also hold when q is 3 or 4.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© 2013 American Mathematical Society The copyright for this article reverts to public domain 28 years after publication. Received by editor(s): February 23, 2012; Received by editor(s) in revised form: March 7, 2012, and March 9, 2012; Posted: October 4, 2013. This work was partially supported by NSF grants DMS-0504852 and DMS-0969009.
Funding AgencyGrant Number
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR3119186
Issue or Number:1
Classification Code:2010 Mathematics Subject Classification: Primary 20D05, 20E42.
Record Number:CaltechAUTHORS:20131209-104216789
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:42897
Deposited By: Tony Diaz
Deposited On:11 Dec 2013 22:43
Last Modified:10 Nov 2021 16:30

Repository Staff Only: item control page